# SDR IPXA2176300

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ESCAPE SLIDE WARNING LIGHT INOPERATIVE.  WILL NOT TEST.  PERFORMED SYSTEM TEST IAW MM 52-73-11-0401 AND TSM 52-73. LIGHT OPS CHECKED GOOD.
